Difference between revisions of "Zhj2000a"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
J. Zhang, Stability of attractive Bose-Einstein condensates, Journal of Statistical Physics, Vol.101. Nos.3/4(2000): 731-746.
+
{{Article
 
+
| author = J. Zhang
[[Category:Bibliography]]
+
| title = Stability of attractive Bose-Einstein condensates
 +
| journal = Journal of Statistical Physics
 +
| jvol = 101
 +
| jpage = 731-746
 +
| year = 2000
 +
| arxivid =
 +
| mathsciid = MR1804895
 +
}}

Latest revision as of 21:22, 9 July 2009

J. Zhang. Stability of attractive Bose-Einstein condensates. Journal of Statistical Physics, 101 (2000), 731-746. MathSciNet, arXiv.